# SDR FDEA201101300423

- Difficulty date: January 30, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083271
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 950C FLOORBEAM UPPER FLANGE UPPER SURFACE, LBL 30.  CUT OUT CORRODED AREA IAW SRM 53-10-8 FIG 3,   FABRICATED REPAIR PARTS UPPER CHORD, 2 SUPPORT ANGLES, AND 2 REINFORCEMENT STRAPS IAW SRM 53-10-8 FIG 3 AND 53-10-2 FIG 7.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
